Doctor insights on:
How Fast Does Advil Work
How fast is celebrex (celecoxib) works? For acute pain, is it better to take celebrex (celecoxib) vs. Advil vs. Motrin ?
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Hi. I am a college golfer. I am just curious. For menstral cramps what is better Alieve or Advil (ibuprofen). I want something to work fast for when I golf.
Everytime i had a headache, i took some medicine(advil)etc...But it doesn't work it only works when the sun goes down and the headache disappear.
Light sensitive: People with headaches/migraines are often sensitive to the light. If it is happening frequently, something to prevent it from happening. Still, you should see a doctor. ...Read more
In what way?: It can relieve pain of certain types and if it relieves pain a can allow a person to relax and go to sleep. It can also allow person to function more normally.However one must always consider the type of medicine it is, a nonsteroidal anti-inflammatoryand it can have significant side effects including kidney problems intestinal bleeding problems water retention among the most prominent. ...Read moreSee 1 more doctor answer
See below: Prostaglandins are pro-inflammatory chemicals in the body that trigger pain. When prostaglandins are blocked, it results in less pain. To block prostaglandins in the body, your doctor may prescribe otc nonsteroidal anti-inflammatory drugs (nsaids) such as Ibuprofen (advil® and motrin®) and Naproxen (aleve®). ...Read more
No scientific answer: Ibuprofen is the generic ingredient sold as Motrin, Advil, (ibuprofen) etc. There is no scientific reason why a generic should work better than a brand of same ingredient of same dose, unless there are differences in formulation that make one more easily absorbed and thus more bio-active than the other. The good news is that the less expensive version works for you. So bottom line, take what works best 4 you. ...Read more
See a dentist: Its important to identify the actual cause of the pain. Generally, Ibuprofen is an excellent over the counter pain killer for tooth pain. If you have a swelling of any kind you should seek professional attention right away. If home remedies and over the counter drugs don't work, you need to see a dentist to determine the cause and provide options for tx. This will address the cause of the pain. ...Read moreSee 2 more doctor answers
I have found that Advil (ibuprofen) cold & sinus works before for me to keep my sinus symptoms at bay. Will it hurt me at all to take one a day?
I've been taking 1 Advil (ibuprofen) cold and sinus a day for about 6 months because it is the only thing that works for me. Can this hurt me at all?
Cure versus symptoms: That is not a lot of medicine overall, but it is just for symptom relief and does nothing to treat or cure the underlying problem. I would bet that you may do better to find the cause of your symptoms and work on curing the problem rather than just treating the symptoms. ...Read more
- Talk to a doctor live online for free
- How long does it take advil to work?
- How fast does chemo work?
- How fast does cymbalta work?
- Ask a doctor a question free online
- How fast does testim work?
- How fast does mucinex work?
- How fast does strattera work?
- How fast does allegra work?
- Talk to a pharmacologist online for free